# SDR UPS202146

- Difficulty date: February 2, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N938UP
- Make and model: Boeing 727173C
- Aircraft serial: 19506
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 65162211
- Condition: Cracked
- Location: Nr 3 Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN 'D' CHECK MAINTENANCE FOUND TAI SKIN CRACKED 1 INCH O/B OF O/B TRACK TO SLAT ATTACH POINT.  INSTALLED REPAIR IAW EO 727-57-1080.
